# SDR MZZA2009041000051

- Difficulty date: April 9, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 32,163 hours, 12,208 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6554862
- Condition: Sheared
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FOUND ON AFT PRESSURE BULKHEAD AREA LOWER SIDE AT 6 INCH LBL WITH SHEAR RIVET.  INTERCOSTAL REMOVED, FABRICATED PER DWG 148A0922 SURFACE TREATED PER SRM 51-20-01, REV 34, 2 COATS PRIMER APPLIED PER AMM 51-21-21, REV 38.  INSTALLED PER SRM 51-10-02, REV 3 4.
